See Alike in...

Alike App

Browser

amiable

792d

After finally getting to a good mental place with meds and therapy. I had to quit my job for my mental health but now it seems to be making it plumit. Any advice on trying to stay positive or not let it destroy me.

    • Rosieroo

      792d

      I use a thankfulness journal for this you have to focus on the little things that make you happy. Do you like the cold? A soft blanket? Maybe that you have electricity, or heating, maybe you are happy that you can afford your medication or that the medication is helpful also if it continues for too long and it continues declining talk to your doctor you might need to up your meds or switch your meds you also have to remember that as a human we all have ups and downs

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion